# SDR UALA2009120703764

- Difficulty date: December 7, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 80,811 hours, 9,856 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B14962Y126
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER PANEL HAS APPROX 3FT LONG CRACK.  ACCOMPLISHED INTERIM REPAIR, REF UA-EVA-73177.  ACCOMPLISHED INTERIM REPAIR, REF UA-EVA-73177. WILL NEED PERMANENT REPAIR BY C CHECK. WILL REQUIRE AUTOCLAVE REPAIR OF EXISTING PANEL OR A NEW PANEL.
